Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brenmc

PLEASE SHARE INFO ABOUT QUITTING DIANE 35

Hi all, I'm currently taking Diane 35 and Spiro. Recently I've started to try and slowly wean off the bc- Diane. Well after a few weeks of this I woke up today with a painful cyst (I was clear for months). Now I'm worried my acne will come back. Please share your experiences of quitting Diane and/or if you had success quitting bc and being on Spiro alone.

Share this post


Link to post
Share on other sites

I broke out horribly when quitting Diane, but I wasn't on spiro at the time. I think you might stay clear in the long run with the help of spiro, however quitting suddenly causes temporary heavy hormonal changes which lead to breakouts. It could get better again when your body is used to it (like in a month or 2 maybe 3).

Share this post


Link to post
Share on other sites

I've been off BC (Marvelon) for about 6 weeks as I thought it was contributing to my skin problems. So far my skin is much better (no active acne) - fingers crossed! I dreaded this kind of post BC breakout though, and what I've tried to do to balance my hormones as quickly as possible is:

- Cook from scratch - plenty of fresh fruit and veg

- Only wholegrain carbs

- Plenty of water

- No caffeine

- Reduce sugar intake (except from fruit)

- 1000mg evening primrose oil

- Agnus castus supplement

- Exercise 3x weekly

- Spearmint tea twice daily (good for promoting estrogen and lowering testosterone levels)

I hope this helps!

Share this post


Link to post
Share on other sites

How long have you been taking spiro? I only take Spiro and never been on BC. But I've been on it for 1 month so far. My acne has gotten worse actually. I'm confused. Some have said spiro gives you IB and other say it doesn't.

Share this post


Link to post
Share on other sites

I've been on spiro for about a year. I guess the IB depends on what else you're taking, some people take antibiotics when they start spiro, others have things mostly under control with bc and therefore avoid the IB. I did get one for about two or three weeks tho.

Share this post


Link to post
Share on other sites
Hi all, I'm currently taking Diane 35 and Spiro. Recently I've started to try and slowly wean off the bc- Diane. Well after a few weeks of this I woke up today with a painful cyst (I was clear for months). Now I'm worried my acne will come back. Please share your experiences of quitting Diane and/or if you had success quitting bc and being on Spiro alone.

Hello, I just want to say that I am having the same issues.

I started spiro as soon as i took the week break for my birth control pills, so like around the beggining of my period.

I got no new pimples and I was amazed!

However, as SOON as I took the Diane 35 after my period was done, I had a huge break out of pimples and I just want to throw my birth control in the garbage. I don't know what to do at this point. Diane 35 I can honestly say has never helped with anything, but I'm scared to go off it since I've been on it so long. I've noticed that my skin tends to be a lot clearer when I'm on my period and NOT taking the Diane, however like I said I'm scared if I go off it it will just explode.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×